I have Diabeties and under active thyroid. I also have Fibromyalgia. I've had problems with my body temp dropping 1 degree relatively fast. Typically in the evening after my evening mea. I've checked the blood sugar and its not more than 199. What is causing this extreme change in temperature?
Response from Prof. Nicolson: In CFS and FMS patients with underactive (also overactive) thyroid we have found chronic infections causing thyroiditis or infection and inflammation of the thyroid gland. Candidate infections include: Mycoplasma species, Chlamydia pneumoniae, Borrelia burgdorferi, and viruses including HHV6 and CMV. The most common infection found in these patients is a Mycoplasma infection. Such infections can also affect the temperature controlling system in the brain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.